# SDR AALA20091127TUL01

- Difficulty date: November 4, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 52,878 hours, 33,437 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL STAIRWAY LOWER BULKHEAD WEB LEFT AND RIGHT SIDES AT STATION 1338 CORRODED.  REMOVED AND REPLACED LEFT AND RIGHT BULKHEAD WEBS UNDER SRM.
